EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 4F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-45-4040 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Synovitis (2094); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0021-2022-; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 82 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, joint pain, joint swelling and stiffness, limited range of motion, loss of mobility, tissue damage, revision surgery, loosening, polyethylene wear, synovitis, intact cement mantle, constrained liner revision, implant-interface debonding, patellar resurfacing, and varus subsidence of the tibial component.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
1038671-2024-01411.1038671-2024-01961.1038671-2024-04548.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6: type of investigation.The following sections were corrected: d4 (udi), g4, h6 (health effect - clinical code, medical device problem code, component code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion, tibial subsidence, loosening and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.